MathSciNet Relay Station
MathSciNet bibliographic data
MR1996857 (2004f:39025) 39A10 (39A05)
Saker, S. H. Oscillation of second order nonlinear delay difference equations. Bull. Korean Math. Soc. 40 (2003), no. 3, 489–501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement